Order and Disorder in the Structures of Two Crystal Polymorphs of the Adduct Bis(Quinolinium-2-Carboxylate) DL-Malic Acid

File Size Format
65968_1.pdf 107Kb Adobe PDF View
Title Order and Disorder in the Structures of Two Crystal Polymorphs of the Adduct Bis(Quinolinium-2-Carboxylate) DL-Malic Acid
Author Smith, Graham; Wermuth, Urs
Year Published 2011
Publisher Springer
Citation Journal of Chemical Crystallography, Vol. 41(2), pp. 241-246
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1007/s10870-010-9871-y
Copyright Statement Copyright 2010 Springer Netherlands. This is an electronic version of an article published in Journal of Chemical Crystallography, Volume 41, Number 2 (2011), 241-246. Journal of Chemical Crystallography is available online at: http://www.springerlink.com/ with the open URL of your article.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice